# SDR FDEA201003130813

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163161
- Condition: Mismanufactured
- Location: Bs 344 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH NO SPACING IN FRAME, STA 344, STR 4L.  CUT-OUT DAMAGED AREA, FABRICATED REPAIR ANGLES FROM 7075-0 .050 PO NR 9009327 DIM: 7.4" X 3.3" & 7.4" X 3" HEAT TREATED TO 7075T6 IAW ENGINEERING REPORT NR 2-37153-801, REV A. TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED IAW SRM 53-10-4 FIG 1, 53-10-2 FIG 3, REV 102.
